I've had something similar, including the some days being redder/more sensitive than others. It started as a jock itch, i used anti-fungal cream for 2 months. After the first 2 weeks the jock itch marks went away, but the redness and itchiness stayed, after 2 months i gave up on anti-fungal and did some research. The scrotum skin is very absorvent compared to normal skin and anti-fungal creams can easily cause dermatitis there. So i used a weak hidrocortisone cream for about 1 month (after 2 days the itchiness was all gone!) and it was back to normal. I now use a good moisturizer cream after shower (for sensitive skin, since it's a sensitive area) and it hasn't returned so far.
It's possible that it started with a dermatitis and the creams you used only made it worse, since the most common side effects of anti fungals are burning, itching, and rash, mainly on sensitive skin (Nystatin does these side effects).
Scrotal dermatitis is quite common.
Hi from what you have said i would go back to the Dr who prescribed the Nystatin from they may send you to see a Dermatologist & blood test's done & start new treatment hope this helped, take care